# SDR CA000118046

- Difficulty date: December 21, 1999
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 720-023B
- Aircraft time: 56,397 hours
- Engine: Pwa JT3D3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 506848474
- Condition: Worn
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT CREW ACTIVATED GEARDOWN AND FLAPS DOWN FOR TEST, NOTHING MOVED, FE NOTICED HYD RESEVOIR WAS EMPTY, EMER DECLARED, LG MANUALLY LOWERED AND AUX PUMP USED FOR LANDING. HYD RETURN LINE ON NO 2 ENG UNDER LH WING SAIL BOAT FARING HAD A HOLE IN THE TUBE CAUSED BY BROKEN P CLAMP AND THE LINE CHAFFED AGAINST BULKHEAD HOLDING P CLAMP. REPAIRED.
